# SDR 95ZZZX4249

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Probe Covers
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PROBE COVERS NR 5, NR 23, NR 13 AND RIGHT WING FUEL PROBE COVERS NR 6, NR 19, NR 21, AND NR 8 HAVE CRACKS.  REPAIRED CRACKED LEFT WING FUEL PROBE COVERS NR 5, NR 23, NR 13, AND RIGHT WING FUEL PROBE COVERS NR 6, NR 19, NR 21, AND NR 8 IAW TIMCO REO DC08-57-1576.
